Myasthenic crisis following cisplatin chemotherapy in a patient with malignant thymoma


Solak Y., Dikbas O., Altundag K., Guler N., Ozisik Y.

JOURNAL OF EXPERIMENTAL & CLINICAL CANCER RESEARCH, vol.23, no.2, pp.343-344, 2004 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 2
  • Publication Date: 2004
  • Journal Name: JOURNAL OF EXPERIMENTAL & CLINICAL CANCER RESEARCH
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.343-344
  • Hacettepe University Affiliated: No

Abstract

Malignant thymomas are associated with numerous autoimmune disorders including myasthenia gravis. Myastenia gravis is characterized by antibodies against the acetylcholine receptors located on the neuromuscular junction of the skeletal muscle. We present a case with malignant thymoma who developed myasthenia crisis while he was treated with cisplatin chemotherapy.